What happened after I injected 6iu SQ today

HGH Forums HGH Forum What happened after I injected 6iu SQ today

This topic contains 3 replies, has 3 voices, and was last updated by  DieGoGoGo 2 weeks ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #2582

    DieGoGoGo
    Participant

    Hi everyone, so I’m really worried about what happened with me today; I still don’t know how to explain it and I need your help. So everything started this morning when I woke up and as usually I wanted to inject the 6iu SQ. My routine never changed and I have never had bad side effects or any other problems related to the amount of iu I’m using. Well after I injected it, I started to feel really bad, the first thing that I started to feel was the weak, I started to sweat a lot and I felt really cold, a sensation like I was sick and couldn’t warm up. This was a sensation that I have never had in my life, and this is making me nervous. After about 15 minutes I got really hungry, a sensation that I haven’t eat for about 2 days and I needed to do it quickly. I started to prepare my breakfast because I thought that I was because of this. I usually have some eggs for breakfast, oatmeal everyday and fruits. After my breakfast nothing changed, I felt cold and weak as before but the sensation of hungry passed away. I remembered a fact about pineapple that is supposed to stop the cold sweating and I tried it. It worked for about 30 minutes but after this the cold sweat started again. The only thing that I was able to do was to lay on my bad, and I fell asleep. I woke up after 3 hours and started to feel much better, I got some strength and I decided to write you about this. I really can’t imagine what could it be? Do you think that this is because of HGH? I really think that it’s not, I always used to use 6 iu and I never had this before. Could it be a sign that I have to lower the dosage, or this is related to something else? Please help me, I would like to continue my routine, but I’m really scared that tomorrow I’m going to wake up, I’m going to do the same, and I’m scared to have the same side effect, please help, who knows what to do!?

    #2583

    Hinger
    Participant

    Hi buddy, your situation is really strange but I can help you with an advice. I’m not sure if I’m right, I can say it for 100% but I can compare your situation with my brother’s situation which is insulin diabetic. Sometimes when he uses insulin and his pancreas is processing insulin too this causes a really high insulin intake and he stars to feel the same way. I remember that he felt really weak, he had cold sweat, and sometimes he used to have some nausea. I think that you situation is similar and it could be related with some insulin response. My brother used to have a really rich meal, and this used to rise his sugar up and helped him to feel much better. I don’t know, maybe you have to concentrate on your sugar levels when you wake up. This can be related also to your previous meal. It’s important what have you ate yesterday; this could be something extremely low in sugar and could cause this sensation in the morning. Some people are having this sensation of weak, cold sweat and many other side effects without even using HGH, just because they used to skip the dinner, or used to eat something really low in sugar, vitamins or minerals. The balance is the most important to take in consideration while you’re using HGH, and even without it! Please check your sugar levels; this could be your problem.

    #2584

    LarryTomph
    Participant

    This is insulin shock, I’m sure 100%, you’re right. This happens when your insulin intake is higher than it must be. I’m type 2 diabetic, and trust me this can be really dangerous and is really scary. You have to pay attention to it. I used to do 5iu of HGH but not insulin for me. You’re not diabetic, but this can happen to you, so you don’t have to play with insulin. You need to check your blood; because it is going to be hit 25 you’re going to have big problems. You can get some glucose tabs, you can find it in any pharmacy. Pay attention to your future mixture, how much did you mixed?

    #2585

    DieGoGoGo
    Participant

    First of all, thank you for the information, now I clearly know what to do. Secondly my routine was always the same, I mixed 1ml of injection water with 10 iu powder form than injected 60 units as usual which is = to 6iu. So after some minutes I started to feel like I’m going to die, and this is really unpleasant sensation, thanks God, my gf wasn’t home, because he panics and feels really bad when smth like this happens. Anyway, thank you guys, I’m going to solve the sugar problem. Hope everything is going to be ok.

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.